# SDR ASAA2021081735765

- Difficulty date: August 17, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 28 hours, 22 cycles
- Engine: Cfmint LEAP1B21
- Engine time: 841 hours, 374 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28
- Part serial: 603517
- Condition: Not Reported
- Location: Left
- Part time: 841 hours, 374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 REPLACEMENT REQUIRED DUE TO ODMS 50 FINDINGS. REF TSR 711079.MIG 2C INITIATEED S/N 40-0043424, 40-0003912. GROUNDED - YES. REPLACED #1 ENGINE ON W/O 1882380 PER T/C 71-ASA-02 MIG 2C # 40-0043424 AND 40-0003912 CLOSED.
